# SDR AALA202209269508

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 61,340 hours, 35,946 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: 16942
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 27,095 hours, 17,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH PITCH SQUEAL COMING FROM FIRST OFFICERS SLIDING WINDOW, FROM FL 240 IN THE CLIMB AND IN CRUISE FL380. DIFF PRESS 8.0 PSI. ALL INDICATIONS NORMAL, MAINTENAANCE REPLACED THE SLIDING WINDOW PER AMM 52-12-11. A SATISFACTORY LEAK/ OPERATIONAL CHECK WAS ACCOMPLISHED.
